Admissible quiver, derived from $$$m$$$ pairwise non-equivalent exponent matrices

O.V. Zelenskiy (Kamyanets-Podilsky Ivan Ohienko National University)
V.M. Darmosiuk (Mykolaiv National University named after V.O. Sukhomlynskyi)

Abstract


This paper investigates the quivers derived from finite number of exponent matrices. The authors have proved that for any natural m, there is a quiver which is derived from m pairwise non-equivalent exponent matrices.

Keywords


exponent matrix; admissible quiver of exponent matrix; rigid quiver

References


Hazewinkel M., Gubareni N., Kirichenko V.V. Algebras Rings and Modules, 2004; Vol. 1: 380 p.

Hazewinkel M., Gubareni N., Kirichenko V.V. Algebras Rings and Modules, 2007; Vol. 2: 400 p.

Kirichenko V.V., Zelenskiy O.V., Zhuravlev V.N. "Exponent Matrices and Tiled Order over Discrete Valuation Rings", International J. of Algebra and Computation, 2005; 15(5-6): pp. 1-16.

Zelenskiy O.V. "Rigit quivers of joined exponent matrices", Visnyk Kyiv. un-tu. Seriya: fiz.-mat. nauky, 2007; 3: pp. 27-31. (in Ukrainian)

Zhuravlev V.N. "Admissible quivers", Fundament. i priklad. matematika, 2008; 14(7): pp. 121-128. (in Russian)

Zhuravlev V.N., Zelenskiy O.V., Darmosiuk V.M. "Unit quivers of exponent matrix", Visnyk Kyiv. un-tu. Seriya: fiz.-mat. nauky, 2012; 4: pp. 27-31. (in Ukrainian)

Kirichenko V.V., Zhuravlev V.N., Tsyganovskaya I.N. "On rigid quivers", Fundament. i priklad. matematika, 2006; 12(8): pp. 105-120. (in Russian)




DOI: https://dx.doi.org/10.15421/241606

  

Refbacks

  • There are currently no refbacks.


Copyright (c) 2016 O.V. Zelenskiy, V.M. Darmosiuk

Creative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Registered in


ISSN (Online): 2664-5009
ISSN (Print): 2664-4991
DNU